# SDR WX0A2018071773346

- Difficulty date: July 4, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N225NV
- Make and model: Airbus A320-214
- Aircraft serial: 706
- Aircraft time: 49,771 hours, 35,635 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Extractor
- Part number: 747A000003
- Part serial: 2595
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, FLT CREW NOTICED SMOKE IN THE FLIGHT DESK. SHORTLY AFTER T/O. COMPLIED WITH DECONTAMINATION OF ECS. R&R WATER EXTRACTOR, INJECTORS, AND OZONE FILTERS.
